Show simple item record

dc.contributor.authorPescim, R. R.
dc.contributor.authorCordeiro, G. M.
dc.contributor.authorDemétrio, Clarice G.B.
dc.contributor.authorOrtega, E. M. M.
dc.contributor.authorNadarajah, S.
dc.date.accessioned2013-05-16T16:43:54Z
dc.date.available2013-05-16T16:43:54Z
dc.date.issued2012
dc.identifier.citationPescim, R. R. [et al.]. The new class of Kummer beta generalized distributions. "SORT", vol. 36, núm. 2, p. 153-180.
dc.identifier.issn1696-2281
dc.identifier.urihttp://hdl.handle.net/2099/13318
dc.description.abstractNg and Kotz (1995) introduced a distribution that provides g reater flexibility to extremes. We define and study a new class of distributions called the Kummer beta generalized family to extend the normal, Weibull, gamma and Gumbel distributions, among sev eral other well-known distributions. Some special models are discussed. The ordinary moments of a ny distribution in the new family can be expressed as linear functions of probability weighte d moments of the baseline distribution. We examine the asymptotic distributions of the extreme valu es. We derive the density function of the order statistics, mean absolute deviations and entro pies. We use maximum likelihood estimation to fit the distributions in the new class and illus trate its potentiality with an application to a real data set
dc.format.extent28 p.
dc.language.isoeng
dc.publisherInstitut d'Estadística de Catalunya
dc.relation.ispartofSORT. 2012, vol. 36, núm. 2
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Estadística matemàtica
dc.subject.lcshMathematical statistics
dc.subject.otherGeneralized distribution
dc.subject.otherKummer beta distribution
dc.subject.otherlike lihood ratio test
dc.subject.otherorder statistic, Weibull distribution
dc.subject.otherWeibull distribution
dc.titleThe new class of Kummer beta generalized distributions
dc.typeArticle
dc.subject.lemacEstadística matemàtica
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::62 Statistics::62E Distribution theory
dc.rights.accessOpen Access
local.citation.authorPescim, R. R.; Cordeiro, G. M.; Demétrio, C. G. B.; Ortega, E. M. M.; Nadarajah, S.
local.citation.publicationNameSORT
local.citation.volume36
local.citation.number2
local.citation.startingPage153
local.citation.endingPage180


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain